# SDR SWAA2023102500253

- Difficulty date: September 14, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 37,857 hours, 17,208 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR PANEL 821BR HAS CORROSION ON EXTERIOR SURFACE.<[01] REMOVED CORROSION DAMAGE IN A 3.9L X 3.2W AREA; AND 9 DAMAGE FASTENERS; EVALUATED BLEND AREA AND FOUND THE BLEND 0.024 OF 0.040 TO BE (OUT OF LIMITS). REPAIR BY REPLACEMENT. RECEIVED NEW PART; INSTALLATION WILL BE COMPLETED ON TTG8Q00MPDDA.;[02] CORRECTION TO LINE 1:REMOVED CORROSION DAMAGE IN A 3.9L X 3.2W AREA; AND 9 DAMAGE FASTENERS; EVALUATED BLEND AREA AND FOUND THE BLEND 0.024 OF 0.040 TO BE (OUT OF LIMITS). REPAIR BY REPLACEMENT. RECEIVED NEW PART; INSTALLATION WILL BE COMPLETED ON TTG8Q00MPDDA. IAW SRM 52-30-01-1A-1; SRM 51-10-02; SRM 51-40-02.;[03] VERIFIED CORRECTIVE ACTION 2 VERIFIED MEASUREMENTS TABLE. JOB COMPLETE.
